Anesthesia Vials Recalled Due to Sterility Issues

Share this content:
The recall is following observations by the FDA regarding aseptic and GMP practices
The recall is following observations by the FDA regarding aseptic and GMP practices

Sagent announced its voluntary nationwide recall of two lots of Atracurium Besylate Injection 50mg/5mL single-dose vials and four lots of Atracurium Besylate Injection 100mg/10mL multi-dose vials. 

The recall is following observations by the FDA regarding aseptic and GMP practices at the manufacturer's site that may potentially affect product sterility.

Atracurium Besylate Injection is a nondepolarizing neuromuscular blocker indicated as adjunct to general anesthesia to facilitate endotracheal intubation, and to provide skeletal muscle relaxation during surgery or mechanical ventilation. Intravenous administration of a non-sterile drug may lead to fatal infections, especially in patients who are immunocompromised.

The affected products have Lot # VATA012, VATA015 for the 50mg/5mL strength, and VATB012, VATB013, VATB014, VATB017 for the 100mg/10mL strength. Sagent has transferred the product manufacturing to its own facility. Customers are being notified of arrangements to return all recalled products.

For more information call (866) 625-1618 or visit FDA.gov.

You must be a registered member of Clinical Pain Advisor to post a comment.